# SDR DALA2017061604757

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 93,130 hours, 13,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND THE LEFT ROW 4 TO 20 SEAT EMERGENCY LIGHTS INOPERATIVE.  FOUND SEAT 4A HAD SHORTED WIRE AND REPAIRED.  SYSTEM OPERATION IS NORMAL.
